# SDR DALA2022090805996

- Difficulty date: September 7, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 111,793 hours, 16,697 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLEMENTAL INFOMATION' SHIP 188 SLIDE LIGHT 1L ON F/A PANEL INOP, CORRECTIVE ACTION: RELAMPED OPS CHECKED NORMAL REFF B767 AMM 52-73 PLACARD MEL CLEARED (9103588)
